Hokkaido Mathematical Journal

Nonhomogeneity of Picard dimensions on the half ball

Hideo IMAI

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 24, Number 1 (1995), 139-150.

Dates
First available in Project Euclid: 4 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1380892540

Digital Object Identifier
doi:10.14492/hokmj/1380892540

Mathematical Reviews number (MathSciNet)
MR1319035

Zentralblatt MATH identifier
0828.31007

Citation

IMAI, Hideo. Nonhomogeneity of Picard dimensions on the half ball. Hokkaido Math. J. 24 (1995), no. 1, 139--150. doi:10.14492/hokmj/1380892540. https://projecteuclid.org/euclid.hokmj/1380892540


Export citation